# SDR ABXA010494

- Difficulty date: September 4, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911407503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT THE AFT LOWER CORNER OF SERVICE DOOR CUT OUT. MAINTEANCE REPAIRED THE AREA IAW ABX EA 53100123-001.
